Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/80130
DC FieldValueLanguage
dc.contributor.authorLin JHen_US
dc.contributor.authorZhong, WXen_US
dc.contributor.authorZhang, WSen_US
dc.contributor.authorSun, DKen_US
dc.date.accessioned2018-12-21T07:15:00Z-
dc.date.available2018-12-21T07:15:00Z-
dc.date.issued2000-
dc.identifier.citationShock and vibration, 2000, v. 7, no. 4, p. 209-216en_US
dc.identifier.issn1070-9622-
dc.identifier.urihttp://hdl.handle.net/10397/80130-
dc.description.abstractFor structures subjected to stationary or evolutionary white/colored random noise, their various response variances satisfy algebraic or differential Lyapunov equations. The solution of these Lyapunov equations used to be very difficult. A precise integration method is proposed in the present paper, which solves such Lyapunov equations accurately and very efficiently.en_US
dc.description.sponsorshipDepartment of Civil and Environmental Engineeringen_US
dc.language.isoenen_US
dc.publisherHindawi Publishing Corporationen_US
dc.relation.ispartofShock and vibrationen_US
dc.rightsCopyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License (https://creativecommons.org/licenses/by/3.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (From Hindawi Publishing Corporation, http://dx.doi.org/10.1155/2000/178090)en_US
dc.rights© 2000, IOS Press. All rights reserved. (From publisher pdf)en_US
dc.rightsThe following publication Lin, J. H., Zhong, W. X., Zhang, W. S., & Sun, D. K. (2000). High efficiency computation of the variances of structural evolutionary random responses. Shock and Vibration, 7(4), 209-216 is available at https://dx.doi.org/10.1155/2000/178090en_US
dc.titleHigh efficiency computation of the variances of structural evolutionary random responsesen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage209-
dc.identifier.epage216-
dc.identifier.volume7-
dc.identifier.issue4-
dc.identifier.doi10.1155/2000/178090-
dc.identifier.scopus2-s2.0-0033670791-
dc.identifier.eissn1875-9203-
dc.description.validate201812 bcrc-
dc.description.oapublished_final-
Appears in Collections:Journal/Magazine Article
Files in This Item:
File Description SizeFormat 
Lin_High_Efficiency_Computation.pdf1.3 MBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show simple item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

11
Citations as of Feb 9, 2019

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
Citations as of Feb 20, 2019

Page view(s)

166
Citations as of Feb 19, 2019

Download(s)

3
Citations as of Feb 19, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.